MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE
Catalog Number 150NFS35
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to stone surgery, the package was opened and blisters were found inside the guidewire packing tube, which was abandoned.The guidewire was replaced with a new one.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual: received 1 guidewire enclosed with guidewire holder and within open packaging.Upon visual inspection no blisters or abnormalities were present along the guidewire holder as the tubing appears to be uniform.Guidewire was easily removed and loaded into holder with no difficulties.No root cause could be found because the reported event was unconfirmed.A dhr review was not required as the reported event was unconfirmed.A labelling review was not required as the reported event was unconfirmed.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NICORE NITINOL GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19972698
Report Number1018233-2024-04853
Device Sequence Number8461171
Product Code EZB
UDI-Device Identifier00801741051487
UDI-Public(01)00801741051487(11)230419(17)280131(10)NGHP2236
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NFS35
Device Lot NumberNGHP2236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown